A higher order monotone iterative scheme for nonlinear Neumann boundary value problems
Bull. Korean Math. Soc. 2005 Vol. 42, No. 1, 17-22
Published online March 1, 2005
Bashir Ahmad, Uzma Naz, and Rahmat A. Khan
King Abdul Aziz University, Quaid-i-Azam University, Quaid-i-Azam University
Abstract : The generalized quasilinearization technique has been employed to obtain a sequence of approximate solutions converging monotonically and rapidly to a solution of the nonlinear Neumann boundary value problem.
Keywords : quasilinearization, mixed boundary conditions, rapid convergence
MSC numbers : 34A45, 34B15
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd